MAUDE Adverse Event Report: ZIMMER DENTAL HEAL COLLAR 4.5X4.5, 3MM; HEALING ABUTMENT

ZIMMER DENTAL HEAL COLLAR 4.5X4.5, 3MM; HEALING ABUTMENT
Model Number HC443
Medical Device Problem Codes Positioning Failure (1158); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/03/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint (b)(6).Patient identifier is not provided / unknown.Patient age is not provided / unknown.Patient weight is not provided / unknown.
 
Event or Problem Description
It is reported that the screw would not engage, seems bent or at an angle.Another device was used to complete the procedure.
 
Event or Problem Description
No additional or corrected information to report.
 
Additional Manufacturer Narrative
This report is being submitted to report additional information.The healing collar was returned.The reported event was confirmed following visual evaluation and functional testing.Based on the evaluation, healing collar malfunction has occurred.However, there is no existing nonconformance /capa/hhe/d/ie/ product hold against the reported device that did or could cause or contribute to the reported event.Monthly post market trending review identified no actionable events or corrective actions for the reported event or device.Zimvie quality management system (qms) has controls in place to ensure the distribution of conforming products.Therefore, based on the available information, the products were within specifications and conforming when they left zimvie.Dhr review for the lot had revealed no deviations nor non-conformances which could have caused or contributed to the reported event.Complaint history review was performed for the reported lot number for similar events and no other complaint was identified.Functional testing was performed using an applicable in-house implant.The device could not be threaded fully into the implant due to thread damage.Therefore, the reported event was recreated.The complaint is related to the functional performance of the device.A definitive root cause could not be determined.No further investigation or immediate capa/hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimvie will continue to monitor for trends.

Brand Name
HEAL COLLAR 4.5X4.5, 3MM
Common Device Name
HEALING ABUTMENT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key14462583
Report Number0002023141-2022-01268
Device Sequence Number4515373
Product Code NHA
UDI-Device Identifier00889024015043
UDI-Public(01)00889024015043(17)260426(10)2021040725
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K111852
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 10/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/26/2026
Device Model NumberHC443
Device Catalogue NumberHC443
Device Lot Number2021040725
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2022
Supplement Date Received by Manufacturer10/04/2022
Initial Report FDA Received Date05/20/2022
Supplement Report FDA Received Date10/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/26/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexPrefer Not To Disclose